# SDR 95UAL900100

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALL ON TAKEOFF OUT OF EWR AT 1,000 FT, HEARD ONE BANG.  ENGINE INDICATIONS DID NOT CHANGE.  DURING REMAINDER OF FLIGHT, ALL ENG OPERATIONS NORMAL.  ENGINE WAS BORESCOPED AND FOUND WITHIN LIMITS, ACCOMPLISHED HIGH POWER RUN, ACCELERATION AND DECELERATION CHECKS AND ALL PARAMETERS WITHIN LIMITS.  CHECKED ENGINE INLET, EXHAUST AND CHIP DETECTOR, NO DISCREPENCIES FOUND.
